What Would Happen If You Took Paracetamol Or Aspirin Intravenously?

In other words, What would happen if you Crushed and Injected Panadol or Paracetamol tablets. I’m not actually considering this, I was just Curious as to what would happen..

2 thoughts to “What Would Happen If You Took Paracetamol Or Aspirin Intravenously?”

  1. There are numerous reasons to avoid this, too many for a short answer, but the additional inert ingredients used to make the oral drugs are not easily solubulized. The resultant mixture has the potential to cause clots or embollisms, which can result in organ damage, including strokes and pulmonary embolisms that can be fatal in extreme situations.
    These compounds are not adjusted to the pH of the blood, and can also cause damage to blood cells, resulting in further issues.
    Injecting medications not specifically tailored for injection can be very dangerous.

  2. I know that you would get an almost instantaneous reaction as the body does not need to breakdown the substance and feed it into the blood stream.
    Depending on the concentration of the paracetamol, one may feel drowsy, disoriented and perhaps delirious (please excuse the alliteration).
    Best answer?

Leave a Reply